# SDR SWAA2013100921011

- Difficulty date: September 19, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 34,381 hours, 22,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910158113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR CUTOUT AT BS 974 SKIN CORRODED UNDER THRESHOLD PLATE.  REPAIRED DOUBLER IAW EA.
